# SDR AALA200810222

- Difficulty date: November 24, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ELECTRICAL POWER OFF THE EMERGENCY LIGHTS IN THE AFT ACCESSORY BAY ARE ON.  TURNING MAIN AIRCRAFT BATTERY SWITCH ON CAUSES LIGHTS TO GO OFF.  LIGHT RETURNS ON WHEN BATTERY SWITCH IS OFF.  INSTALLED SERVICEABLE 8130 BATTERY PACKS IN B5-27 AND B5-28 POSITIONS, SYSTEM OPERATIONS TESTS GOOD.
